Creation and annihilation operators for SU(3) in an SO(6,2) model

Bracken A.J. and MacGibbon J.H. (1984) Creation and annihilation operators for SU(3) in an SO(6,2) model. Journal of Physics A: Mathematical and General, 17 13: 2581-2597. doi:10.1088/0305-4470/17/13/011


Author Bracken A.J.
MacGibbon J.H.
Title Creation and annihilation operators for SU(3) in an SO(6,2) model
Journal name Journal of Physics A: Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/17/13/011
Open Access Status Not Open Access
Volume 17
Issue 13
Start page 2581
End page 2597
Total pages 17
Subject 3109 Statistical and Nonlinear Physics
3100 Physics and Astronomy
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 16:20:40 EST by System User